Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urinary tract infections
Question: urinary tract infection
|nair - Mon Apr 12, 2004 1:04 am||
Hi, 38 year old male with recent urinary tract infection. Was given two week dose of antibiotic, beat it down a bit but didnt quite do it so after a 4 day lay off, doctor put me on same med for another two weeks. I have also had low level pain in left testical during this time period (which doctor says can be associated with this infection) Now I am half way through a 4 week stint of levoquine? along with antiinflamatory. Current urine analysis shows urine is clear. This latest dose of meds was perscribed by a urologist who examined me and said the prostate showed no signs of being enlarged. He claims some times these infections can back up into the testical and can take time to get rid of. Having said this, I recall for the last two years in april I seemed to have had a prostate infection and epididimitis. My history also includes left side flank pain off and on for the last two years (all chest xrays, stomach barium w/ small bowel follow through tests come back clean, testical scan unremarkeble) Sorry for so much info, just wondering if you see any pattern here
|Dr. Russell M - Mon Apr 12, 2004 7:17 am||
Is there a history of promiscuity in relations?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.